# SDR SWAA2020031242368

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,007 hours, 22,806 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DISCHARGE LIGHT ILL INFLIGHT WITH NO FIRE INDICATIONS.         FLIGHT CREW REPORTS LIGHT WENT OUT DURING FLIGHT. PERFORMED CARGO FIRE OPERATIONAL TEST IAW AMM 26-16-00 OPS TEST GOODD NO HISTORY WITHIN 30 DAYS
